| Model Number |
SL-5627 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); Unintended Radiation Exposure (4565)
| Date of Event |
05/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic low anterior resection with colorectal anastomosis, the tip broke off in the abdomen when closing.The needle piece that broke off was not recovered.X-ray was brought in but unable to detect it.Another device was used to resolve the issue in order to complete the case.